About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 387193, 7 pages
http://dx.doi.org/10.1155/2012/387193
Research Article

Fixed Point Theorems and Uniqueness of the Periodic Solution for the Hematopoiesis Models

1College of Mathematics and Computer Science, Changsha University of Science Technology Changsha 410114, China
2Department of Mathematics and System Sciences, College of Science, National University of Defense Technology, Changsha 410073, China

Received 20 September 2011; Revised 26 December 2011; Accepted 26 December 2011

Academic Editor: Elena Braverman

Copyright © 2012 Jun Wu and Yicheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present some results to the existence and uniqueness of the periodic solutions for the hematopoiesis models which are described by the functional differential equations with multiple delays. Our methods are based on the equivalent norm techniques and a new fixed point theorem in the continuous function space.